VOL. 23 · NO. 3 | Summer 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 23 (3), (Summer 1993)
No abstract available
Articles
Hüseyin Bor
Rocky Mountain J. Math. 23 (3), 797-802, (Summer 1993) DOI: 10.1216/rmjm/1181072523
KEYWORDS: 40D15, 40G05
No abstract available
Albrecht Böttcher
Rocky Mountain J. Math. 23 (3), 803-816, (Summer 1993) DOI: 10.1216/rmjm/1181072524
No abstract available
George Brauer
Rocky Mountain J. Math. 23 (3), 817-837, (Summer 1993) DOI: 10.1216/rmjm/1181072525
No abstract available
Beverly Diamond
Rocky Mountain J. Math. 23 (3), 839-849, (Summer 1993) DOI: 10.1216/rmjm/1181072526
KEYWORDS: 54C10, 54D40
No abstract available
Ondřej Došlý
Rocky Mountain J. Math. 23 (3), 849-861, (Summer 1993) DOI: 10.1216/rmjm/1181072527
KEYWORDS: conjugate points, conjugacy criteria, disconjugacy, principal solution
No abstract available
Roland Durier, Pier Luigi Papini
Rocky Mountain J. Math. 23 (3), 863-875, (Summer 1993) DOI: 10.1216/rmjm/1181072528
KEYWORDS: 46B20, 52A25
No abstract available
J. Ferrer, V. Gregori, C. Alegre
Rocky Mountain J. Math. 23 (3), 877-884, (Summer 1993) DOI: 10.1216/rmjm/1181072529
KEYWORDS: Quasi-uniform space, normed lattice, quasi-normed space, 54E15
No abstract available
Davis W. Finley
Rocky Mountain J. Math. 23 (3), 885-897, (Summer 1993) DOI: 10.1216/rmjm/1181072530
No abstract available
H. Hudzik, M. Mastył o
Rocky Mountain J. Math. 23 (3), 899-909, (Summer 1993) DOI: 10.1216/rmjm/1181072531
No abstract available
R.C. James
Rocky Mountain J. Math. 23 (3), 911-937, (Summer 1993) DOI: 10.1216/rmjm/1181072532
KEYWORDS: convex set, point of continuity, skipped blocking, unconditional basis, 46B20
No abstract available
Alexander Kaplan
Rocky Mountain J. Math. 23 (3), 939-946, (Summer 1993) DOI: 10.1216/rmjm/1181072533
No abstract available
Clinton J. Kolaski
Rocky Mountain J. Math. 23 (3), 947-950, (Summer 1993) DOI: 10.1216/rmjm/1181072534
KEYWORDS: 32E99
No abstract available
Marko Kranjc
Rocky Mountain J. Math. 23 (3), 951-978, (Summer 1993) DOI: 10.1216/rmjm/1181072535
KEYWORDS: 57N05
No abstract available
Peter R. Law
Rocky Mountain J. Math. 23 (3), 979-998, (Summer 1993) DOI: 10.1216/rmjm/1181072536
KEYWORDS: 53C15, 53C10, 53C50
No abstract available
Jeffery J. Leader
Rocky Mountain J. Math. 23 (3), 999-1008, (Summer 1993) DOI: 10.1216/rmjm/1181072537
No abstract available
Min Ho Lee
Rocky Mountain J. Math. 23 (3), 1009-1022, (Summer 1993) DOI: 10.1216/rmjm/1181072538
No abstract available
Gary B. Lewellen
Rocky Mountain J. Math. 23 (3), 1023-1040, (Summer 1993) DOI: 10.1216/rmjm/1181072539
KEYWORDS: Address function, Banach fixed point theorem, contraction, contraction system, fixed point, Fractal, hyperspace, Self-similar, 58F12, 54B20
No abstract available
R.L. McCasland, P.F. Smith
Rocky Mountain J. Math. 23 (3), 1041-1062, (Summer 1993) DOI: 10.1216/rmjm/1181072540
No abstract available
Kevin McClanahan
Rocky Mountain J. Math. 23 (3), 1063-1080, (Summer 1993) DOI: 10.1216/rmjm/1181072541
No abstract available
Janet Mills
Rocky Mountain J. Math. 23 (3), 1081-1090, (Summer 1993) DOI: 10.1216/rmjm/1181072542
KEYWORDS: 20M20
No abstract available
C. Orhan, M.A. Sarigöl
Rocky Mountain J. Math. 23 (3), 1091-1098, (Summer 1993) DOI: 10.1216/rmjm/1181072543
No abstract available
C.R. Selvaraj, Suguna Selvaraj
Rocky Mountain J. Math. 23 (3), 1099-1106, (Summer 1993) DOI: 10.1216/rmjm/1181072544
KEYWORDS: 40
No abstract available
R.K. Singh, Bhopinder Singh
Rocky Mountain J. Math. 23 (3), 1107-1114, (Summer 1993) DOI: 10.1216/rmjm/1181072545
KEYWORDS: Systems of weights, locally convex topological vector spaces, operator-valued functions, weighted spaces of vector-valued continuous functions, topology of uniform convergence on bounded sets, 47B38, 46E40
No abstract available
Djurdjica Takači
Rocky Mountain J. Math. 23 (3), 1115-1122, (Summer 1993) DOI: 10.1216/rmjm/1181072546
No abstract available
Chengmin Yang
Rocky Mountain J. Math. 23 (3), 1123-1132, (Summer 1993) DOI: 10.1216/rmjm/1181072547
KEYWORDS: Unique best approximation, Strong uniqueness, coefficient constraints, Haar system, 41A52, 41A29, 41A50
No abstract available
Il Yoo, Kun Soo Chang
Rocky Mountain J. Math. 23 (3), 1133-1142, (Summer 1993) DOI: 10.1216/rmjm/1181072548
KEYWORDS: Wiener measure space, analytic Wiener integral, analytic Feynman integral, ‎Paley-Wiener-Zygmund integral, Fresnel integral, stochastic integration formula, 28C20
No abstract available
Kehe Zhu
Rocky Mountain J. Math. 23 (3), 1143-1177, (Summer 1993) DOI: 10.1216/rmjm/1181072549
No abstract available
Back to Top